U.S. doctors online nowAsk doctors free
A 38-year-old member asked:

Do you know which prescription drugs can cause hallucinations when taken in excess?

1 doctor answer5 doctors weighed in
Dr. Heidi Fowler
Psychiatry 27 years experience
Initially: I was going to try to research the answer. But, after pondering it, I became concerned that this information could be used in attempts to use prescription medications recreationally.
Created for people with ongoing healthcare needs but benefits everyone.
Dr. Leila Hashemi
Internal Medicine 23 years experience
100% agreed!!! a very suspicious question.
Jul 27, 2014

Related questions

A 46-year-old member asked:
Help plz! Can prescription drugs cause seizures?
1 doctor answer4 doctors weighed in
A 62-year-old male asked about a 68-year-old female:
Does any prescription drugs causes you to have cataracts?
4 doctor answers9 doctors weighed in
A 25-year-old female asked:
Does the prescription drug, prucalopride, cause dilated pupils?
1 doctor answer2 doctors weighed in
A member asked:
Can this drug cause hallucinations ?
2 doctor answers6 doctors weighed in
A 40-year-old member asked:
Is it true that some prescription drugs misused can cause psychosis?
1 doctor answer1 doctor weighed in
Last updated Nov 23, 2014

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.